# SDR HNAA2019093000292

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 37,000 hours, 33,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  665     33-40  0020660  27SEP19  SBY  CLOSE
      OVER WING EMERGENCY LIGHT INOP ON RH SIDE
                                          35717    00 BRA
FACT  27SEP19  13:31  SBY
            R AND R OVER WING EMERGENCY LIGHT IAW AMM TASK 33-50
            -10-04 SUBTASK 020-004A AND SUBTASK 420-005-A OPS CH
            ECK GOOD OK FOR SERVICE
